MathSciNet Relay Station
MathSciNet bibliographic data
MR2319946 42C05 (15A23 33C99)
Daruis, Leyla; Hernández, Javier; Marcellán, Francisco Spectral transformations for Hermitian Toeplitz matrices. J. Comput. Appl. Math. 202 (2007), no. 2, 155–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement